Hi, I was recently diagnosed with T2 diabetes with an HB1ac of 97 at 37 yrs of age. This was 2 months ago and at the time, I was in total shock, but thanks to the contributors on here, I feel much more positive about what lies ahead. After much reading and taking in my GP’s and dieticians advice I have decided to take an hybrid approach to advice on here and to the advice the NHS provide. I hope that this doesn’t mean neither approach will work for me! The reason for this was due to my family history and high cholesterol. The detrimental impact of a high fat diet could be catastrophic for me so I resisted the urge to go for a strict LCHF diet. One thing I am trying to do is lose 1/6 of my bodyweight, which equates to around 17kg. I’ve read that quick weight loss can reverse diabetes and I know there are studies at Newcastle University which seem to back this up. After 8 weeks I am around a third of the way to my goal I had planned to rapidly increase my exercise, but I’ve had to curtail this due to side effects with Metformin. I take the 500Mg table twice a day. I’ve been feeling , nauseous and feint and these symptoms had not subsided after 4 week, until I relaxed my diet. Now the medication is more tolerable, but now I’m worried that I’m eating too much carbs and possibly consuming too much sugar. It seems like a classic catch 22 situation and I’m finding it really frustrating. Over the last week I’ve been developing tingling sensations in my extremities. This can be quite painful at times and is making me apprehensive that my sugar levels are out of control. I’ve heard that this can be a side effect of the medication as well. One thing which exacerbates all my symptoms is my anxiety over my health and I believe this has contributed to a lot of my ailments over the years. I’ve had high BP and a damaged liver in my late teens and I believe my anxiety has contributed to this, and in turn contributed to my diabetes. There is no definitive prove of this, but I really think it is a contributing factor. Strangely enough since I’ve recognised and identified I have anxiety (which is over the last 12 months) my BP has normalised. The constant adrenal surge of being in fight or flight mode may be causing chemical reactions which are hurting my body. Anyway I would to hear if anybody else has had these tingling symptoms and problems with the meds. I am really interested to see if anxiety has played a part in their symptoms. Finally, I was told by my GP that a sugar monitor was not necessary for me, but I think I need one to reassure me that I’m on the right track. Could someone recommend a monitor which is reasonably priced, accurate and more importantly easy to use! Thanks for all your help.